# SDR ASAA0340339

- Difficulty date: November 17, 2003
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 8602684
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND LEFT HORIZONTAL STAB LE INBOARD SIDE DENTED.  REPAIRED IAW SRM.  (M)
